MAUDE Adverse Event Report: ETHICON INC. MCRYL VIO 36IN 0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL VIO 36IN 0 S/A CT-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y346H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a spaying & neutering procedure in 2022 and suture was used.During the procedure, the suture broke.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained via: was any quality deficiency/non-conformance noted with the suture before use, during use, during post-op examination or during re-operation if performed? during use.Lot number? lot qmmbuh; lotrjmqdh; lot rcmbtj.Procedure and event date? (b)(6) 2022, mass removal, y346h (lot qmmbuh); (b)(6) 2022, mass feline ovh, y316h (lot rcmbtj); (b)(6) 2022, canine neuter, y317h (lotrjmqdh); (b)(6) 2022, canine ovh, y317h (lotrjmqdh), (b)(6) 2022, feline ovh, y316h (lot rcmbtj); (b)(6) 2022, canine ovh, y346h (lot qmmbuh); (b)(6) 2022, canine neuter, y317h (lotrjmqdh).Are any samples available of evaluation? we have the remainder of the box but none of the specific sutures were retained.Possible lot number involved lot: qmmbuh; lotrjmqdh; lot rcmbtj.Events reported via: 2210968-2022-04155.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).The actual device lot number associated with this event is not known.The possible lot numbers are reported as follows: batch qmmbuh mfg date: 11/9/2020, exp date: 10/31/2025.Batch rcmbtj mfg date: 3/4/2021, exp date: 2/28/2026.Batch rjmqdh mfg date: 8/27/2021, exp date: 7/31/2026.A manufacturing record evaluation was performed for the finished device qmmbuh/ y346h55 batch number, and no non-conformances were identified.A manufacturing record evaluation was performed for the finished device rcmbtj / y346h06 batch number, and no non-conformances were identified.A manufacturing record evaluation was performed for the finished device rjmqdh/ y346h50 batch number, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MCRYL VIO 36IN 0 S/A CT-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC. JUAREZ
avenida de las torres 7125
col salvacar
cuidad juarez
MX  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14551570
Report Number2210968-2022-04154
Device Sequence Number5172680
Product Code GAN
UDI-Device Identifier10705031058910
UDI-Public10705031058910
Combination Product (Y/N)N
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberY346H
Device Catalogue NumberY346H
Device Lot NumberQMMBUH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2022
Supplement Date Received by Manufacturer06/06/2022
Initial Report FDA Received Date05/31/2022
Supplement Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown